# SDR GTIA2024111938532

- Difficulty date: November 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 18,366 hours, 7,781 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 6000 FT A STRONG MUSTY AROMA STARTED TO CIRCULATE THROUGH THE COCKPIT. ISOLATING PACK #1 SEEMED TO DISIPATE. ONCE ON THE GROUND WITH APU SUPPLING BLEED TO PACK #2 THERE WAS A STRONGER CHEMICAL /OIL SMELL/FUME IN CABIN OF A/C.-C/W TI 2100-2002-NEO. NO FINDINGS AT THIS TIME. PERFORMED ECS DECONTAMINATION PER AMM 21-00-00. NO SMELL NOTED AT THIS TIME. A/C OK FOR CONT SVC.
